MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS #4 R; KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS #4 R; KNEE FEMORAL COMPONENT
Model Number 02.07.2404R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on 04.Aug.2021: lot 1810569: (b)(4) items manufactured and released on 21-mar-2019.Expiration date: 2024-march-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without a similar reported event.Other components involved: gmk-revision 02.07.0683r revision fixed tibial tray cemented size 3 r lot.186398 k123721 lot 186398: (b)(4) items manufactured and released on 29-oct-2018.Expiration date: 2023-oct-18.No anomalies found related to the problem.To date, all items of the same lot have been sold without a similar reported event.Gmk-revision 02.07.0312scf fixed tibial insert sc size 3/12mm lot.189532 k103170.Lot 189532: (b)(4) items manufactured and released on 4-march-2019.Expiration date: 2024-feb-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without a similar reported event.Gmk-revision 02.07.0003 offset connector 3 mm lot.1900664 k102437.Lot 1900664: (b)(4) items manufactured and released on 02-apr-2019.Expiration date: 2024-march-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without a similar reported event.Gmk-revision 02.07.Fcl22065 extension stem - fluted ø 22 l 65 lot.189595 k120790.Lot 189595: (b)(4) items manufactured and released on 22-feb-2019.Expiration date: 2024-feb-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without a similar reported event.Gmk-revision 02.07.Fcl18065 extension stem - fluted ø 18 l 65 lot.1810602 k120790.Lot 1810602: (b)(4) items manufactured and released on 27-feb-2019.Expiration date: 2024-feb-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without a similar reported event.Gmk-revision 02.07.0034rp patella resurfacing size 2 lot.1810561 k090988.Lot 1810561: (b)(4) items manufactured and released on 1-march-2019.Expiration date: 2024-feb-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without a similar reported event.Gmk-revision 02.09.Ta305 tibial augmentation size 3/5mm lot.189435 k130299.Lot 189435: 56 items manufactured and released on 28-march-2019.Expiration date: 2024-march-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event (2 pieces of the same lot reported in this complaint).
 
Event or Problem Description
2 years and 1 month after the primary surgery the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all components and implanted an antibiotic spacer.The surgery was completed successfully.Previously this patient was implanted with competitor implants.

Brand Name
GMK-REVISION FEMUR REVISION PS #4 R
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12353526
Report Number3005180920-2021-00678
Device Sequence Number3974013
Product Code JWH
UDI-Device Identifier07630030821431
UDI-Public07630030821431
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2024
Device Model Number02.07.2404R
Device Catalogue Number02.07.2404R
Device Lot Number1810569
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2021
Initial Report FDA Received Date08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;